# SDR 96ZZZX3663

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20706
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Chord
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CPCP TASK CARD NR C55-300-10.01, FOUND INDICATION OF LEVEL 2 CORROSION.  THIS CORROSION EFFECTED THE LEFT HORIZONTAL STABILIZER UPPER TRAILING EDGE CHORD AROUND FASTENERS FOR THE NR 3 ELEVATOR HINGE FITTING AT STABILIZER STA 151, ELEVATOR STA 136.30, AREA 3-91 EFFECTED.  CLEANED UP WITHIN SRM LIMITS 55-10-01, FIGURE 1, SHEET 1.  MAINTENANCE ACCOMPLISHED BY PROFESSIONAL MODIFICATION SVCS INC.
